Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 896591, 20 pages
http://dx.doi.org/10.1155/2014/896591
Research Article

Stochastic Separated Continuous Conic Programming: Strong Duality and a Solution Method

Lingnan (University) College, Sun Yat-sen University, Guangzhou, Guangdong 510275, China

Received 3 November 2013; Accepted 29 November 2013; Published 9 January 2014

Academic Editor: Dongdong Ge

Copyright © 2014 Xiaoqing Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.